On the Uniqueness of Equilibrium in Symmetric Two-Player Zero-Sum Games with Integer Payoffs
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Institut d'Économie Industrielle (IDEI), Toulouse in its series IDEI Working Papers with number 411.
Date of creation: Jul 2006
Date of revision:
Contact details of provider:
Postal: Manufacture des Tabacs, Aile Jean-Jacques Laffont, 21 Allée de Brienne, 31000 TOULOUSE
Phone: +33 (0)5 61 12 85 89
Fax: + 33 (0)5 61 12 86 37
Web page: http://www.idei.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Laffond, Gilbert & Laslier, Jean-Francois & Le Breton, Michel, 1997.
"A Theorem on Symmetric Two-Player Zero-Sum Games,"
Journal of Economic Theory,
Elsevier, vol. 72(2), pages 426-431, February.
- Laffond, Gilbert & Laslier, Jean Francois & Le Breton, Michel, 1994. "Social-Choice Mediators," American Economic Review, American Economic Association, vol. 84(2), pages 448-53, May.
- Laffond G. & Laslier J. F. & Le Breton M., 1993. "The Bipartisan Set of a Tournament Game," Games and Economic Behavior, Elsevier, vol. 5(1), pages 182-201, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().
If references are entirely missing, you can add them using this form.